# SDR IPXA2021120276541

- Difficulty date: December 1, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 23,249 hours, 14,495 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR **HOT AIR SUPPLY OVHT ON DEPT. MID/AFT CABIN OPERATED IN MANUAL. DEF'D HOT AIR SUPPLY VALVE, MEL 21-11-10. DMP 21-11-10 C/W REF AMM 21-62-11 PGBLK 0901. PLACARD INSTALLED, OK TO CONT. ON DEF'L.REMOVED AND REPLACED #2 PACK OUT TEMP SENSOR 4HH PER AMM A300-21-61-12. OPS CHECK SAT IN AUTO AND MANUAL. THIS CLEARS DEF M764765 DMP REVERSED.
